# SDR UALA2011102105689

- Difficulty date: October 20, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 30,645 hours, 13,650 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NEAR LEFT OVERWING EMERGENCY EXITS INSIDE CABIN FELL OFF.  SECURED PANEL.
